# SDR HYIA20141202001

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 31,156 hours, 33,194 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Part serial: 0724133
- Condition: Faulty
- Location: Cabin Heater
- Part time: 301 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF FUEL IN THE CABIN WHEN HEATER TURNED OFF IN FLIGHT.  R & R THE HEATER FUEL PUMP.  OPERATIONAL & LEAK CHECK WAS SATISFACTORY.
